# SDR 9620341143

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- Engine: Pwa JT9D20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Part number: 7426005
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 51,986 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

EN ROUTE, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL DURING DESCENT.  THE ENGINE WAS SHUT DOWN AND RESTARTED.  CREW FOLLOWED COM PROCEDURES AND CONTINUED FLIGHT TO MSP WITHOUT FURTHER INCIDENT.  ENGINE BORESCOPE WAS ACCOMPLISHED AND NO DISCREPANCIES WERE FOUND.  REPLACED THE EVC AND PRECISION TRIMMED.
